# SDR CA130117008

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) 1 ENGINE EXPERIENCED AN IN-FLIGHT SHUTDOWN DUE TO AN UNCOMMANDED AUTOFEATHER .
